# SDR CALA2024032200840

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 86,674 hours, 13,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT BATTERY PACK EQ# M739 FAIL TO RESTORE BY DEEP CYCLE EMER LT BATTERY PACK EQ NO. M739 REPLACED AND EMER LT SYSTEM TEST RESULT NORMAL IAW AMM 33-51-07, 33-51-00.
